MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY 3; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY 3; CATHETER,INTRAVASCULAR,THE
Model Number 4251128-02
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number: (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed, and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities, or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: the report from the ed trauma bay was that the safety mechanism, after deployed, was not consistently staying over the needle.There was no injury reported.

Brand Name
INTROCAN SAFETY 3
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key10874657
Report Number9610825-2020-00312
Device Sequence Number19662034
Product Code FOZ
UDI-Device Identifier04046964014017
UDI-Public(01)04046964014017
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251128-02
Device Catalogue Number4251128-02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1